Proceedings of the Japan Academy

Inversive semigroups, III

Miyuki Yamada

Full-text: Open access

Article information

Source
Proc. Japan Acad. Volume 41, Number 3 (1965), 221-224.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
http://projecteuclid.org/euclid.pja/1195522459

Digital Object Identifier
doi:10.3792/pja/1195522459

Mathematical Reviews number (MathSciNet)
MR0186747

Zentralblatt MATH identifier
0199.05303

Subjects
Primary: 20.93

Citation

Yamada, Miyuki. Inversive semigroups, III. Proc. Japan Acad. 41 (1965), no. 3, 221--224. doi:10.3792/pja/1195522459. http://projecteuclid.org/euclid.pja/1195522459.


Export citation

References

See also

  • Part I: Miyuki Yamada. Inversive semigroups, I. Proc. Japan Acad., Volume 39, Number 2 (1963), 100--103.
  • Part II: Miyuki Yamada. Inversive semigroups, II. Proc. Japan Acad., Volume 39, Number 2 (1963), 104--106.